# SDR 04FDEA03230

- Difficulty date: November 26, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- Aircraft time: 30,410 hours, 27,488 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO HOLES HAVE DAMAGE, 1 GOUGED AND 1 MISDRILLED ON BACK SIDE, FS 54 LT SIDE STRINGERS 35 AND 37 AS MARKED.  COMPLIED WITH EA 6-5310-84341.
